| Model Number |
GIF-1100 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported an e226 communication error during inspection for an unspecified procedure involving an olympus gastrointestinal videoscope.Additionally, during the initial evaluation of the returned device a white residue was found at the air/water supply and auxiliary water tube.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failures were confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the communication malfunction is an electrical component failure and foreign material cause not established.Additionally, the use of products that contain silicone can cause deposits of white foreign material.If the customer used them, there is a risk that foreign material remained in the channel even if the reprocessing was conducted in accordance with instructions for use (ifu).Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.